MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2 17.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2 17.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-21-117
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address gross instability and loosening of the femoral component at the bone to cement interface.Unknown cement was used.Date of original surgery is unknown.With a surgical delay of unknown minutes.Doi: unknown, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : no lot information available.

Brand Name
SIGMA STAB XLK INS 2 17.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11590004
Report Number1818910-2021-06478
Device Sequence Number14672815
Product Code JWH
UDI-Device Identifier10603295064046
UDI-Public10603295064046
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-21-117
Device Catalogue Number158121117
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT(MFG AND PRODUCT NAME UNKNOWN); SIGMA PS CEM FEM SZ2 L; SIGMA STAB XLK INS 2 17.5MM; BONE CEMENT(MFG AND PRODUCT NAME UNKNOWN); SIGMA PS CEM FEM SZ2 L; SIGMA STAB XLK INS 2 17.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight89